# SDR BHKA201202270012

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N52FN
- Make and model: Lear 35A
- Aircraft serial: 424
- Aircraft time: 11,348 hours, 9,154 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AFTER NORMAL START AND TAXI, THE ACFT BEGAN THE TAKEOFF ROLL.  IMMEDIATELY AFTER THE "AIRSPEED'S ALIVE" CALL OUT (40 KNOTS) THE LT ITT READ 888 DEGREES C.  THE TAKEOFF WAS IMMEDIATELY ABORTED WITH MINIMAL BRAKING (ACFT WEIGHT WAS 16,200).  IN CHOCKS WITH BOTH ENGINES SECURED, THE LT ITT READ 100 DEGREES C HIGHER THAN THE RT ITT GAUGE.
